# SDR USAA2014050900021

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N5246U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON CABIN FLOOR SUPPORT CHANNEL BETWEEN BS 1640 TO BS 1661, RBL 58.22.  REPLACED CABIN FLOOR SUPPORT CHANNEL BETWEEN BS 1640 TO BS 1661, RBL 58.22 IAW SRM 53-00-51, FIG 101 & 51-40-02.
